Weighted Strichartz Estimates and Existence of Self-similar Solutions for Semilinear Wave Equations

Jun Kato, Tohru Ozawa

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We study the existence of self-similar solutions to the Cauchy problem for semilinear wave equations with power type nonlinearity. Radially symmetric self-similar solutions are obtained in odd space dimensions when the power is greater than the critical one that are widely referred to in other existence problems of global solutions to nonlinear wave equations with small data. This result is a partial generalization of [11] to odd space dimensions. To construct self-similar solutions, we prove the weighted Strichartz estimates in terms of weak Lebesgue spaces over space-time.

Original languageEnglish
Pages (from-to)1615-1630
Number of pages16
JournalIndiana University Mathematics Journal
Volume52
Issue number6
Publication statusPublished - 2003
Externally publishedYes

Fingerprint

Strichartz Estimates
Weighted Estimates
Semilinear Wave Equation
Self-similar Solutions
Odd
Lebesgue Space
Nonlinear Wave Equation
Global Solution
Cauchy Problem
Space-time
Nonlinearity
Partial

Keywords

  • Nonlinear wave equations
  • Self-similar solutions
  • Strichartz estimates

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Weighted Strichartz Estimates and Existence of Self-similar Solutions for Semilinear Wave Equations. / Kato, Jun; Ozawa, Tohru.

In: Indiana University Mathematics Journal, Vol. 52, No. 6, 2003, p. 1615-1630.

Research output: Contribution to journalArticle

@article{b7847f559f024a12aa4c548ac9994418,
title = "Weighted Strichartz Estimates and Existence of Self-similar Solutions for Semilinear Wave Equations",
abstract = "We study the existence of self-similar solutions to the Cauchy problem for semilinear wave equations with power type nonlinearity. Radially symmetric self-similar solutions are obtained in odd space dimensions when the power is greater than the critical one that are widely referred to in other existence problems of global solutions to nonlinear wave equations with small data. This result is a partial generalization of [11] to odd space dimensions. To construct self-similar solutions, we prove the weighted Strichartz estimates in terms of weak Lebesgue spaces over space-time.",
keywords = "Nonlinear wave equations, Self-similar solutions, Strichartz estimates",
author = "Jun Kato and Tohru Ozawa",
year = "2003",
language = "English",
volume = "52",
pages = "1615--1630",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "6",

}

TY - JOUR

T1 - Weighted Strichartz Estimates and Existence of Self-similar Solutions for Semilinear Wave Equations

AU - Kato, Jun

AU - Ozawa, Tohru

PY - 2003

Y1 - 2003

N2 - We study the existence of self-similar solutions to the Cauchy problem for semilinear wave equations with power type nonlinearity. Radially symmetric self-similar solutions are obtained in odd space dimensions when the power is greater than the critical one that are widely referred to in other existence problems of global solutions to nonlinear wave equations with small data. This result is a partial generalization of [11] to odd space dimensions. To construct self-similar solutions, we prove the weighted Strichartz estimates in terms of weak Lebesgue spaces over space-time.

AB - We study the existence of self-similar solutions to the Cauchy problem for semilinear wave equations with power type nonlinearity. Radially symmetric self-similar solutions are obtained in odd space dimensions when the power is greater than the critical one that are widely referred to in other existence problems of global solutions to nonlinear wave equations with small data. This result is a partial generalization of [11] to odd space dimensions. To construct self-similar solutions, we prove the weighted Strichartz estimates in terms of weak Lebesgue spaces over space-time.

KW - Nonlinear wave equations

KW - Self-similar solutions

KW - Strichartz estimates

UR - http://www.scopus.com/inward/record.url?scp=0346338221&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0346338221&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0346338221

VL - 52

SP - 1615

EP - 1630

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 6

ER -